MAUDE Adverse Event Report: SAMSUNG HME AMERICA, INC. NL5000; COMPUTED TOMOGRAPHY X-RAY SYSTEM

SAMSUNG HME AMERICA, INC. NL5000; COMPUTED TOMOGRAPHY X-RAY SYSTEM
Model Number NL5000
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The scanner displayed a power loss during scanner setup for the patient.The corrective measure was taken to reboot the scanner after shutting down the ac input breaker.Upon reboot, the scanner is working as designed.No harm to the patient or the user.
 
Event or Problem Description
The scanner displayed a power loss during scanner setup for the patient.The patient was not scanned and was transported to the hospital causing delay in treatment.

Brand Name
NL5000
Common Device Name
COMPUTED TOMOGRAPHY X-RAY SYSTEM
Manufacturer (Section D)
SAMSUNG HME AMERICA, INC.
14 electronics ave
danvers MA 01923
Manufacturer (Section G)
SAMSUNG HME AMERICA, INC.
14 electronics ave
danvers MA 01923
Manufacturer Contact
ninad gujar
14 electronics avenue
danvers, MA 01923
MDR Report Key25165478
Report Number3004938766-2026-00020
Device Sequence Number18760477
Product Code JAK
UDI-Device Identifier10815411020663
UDI-Public(01)10815411020663(11)220419
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K202526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberNL5000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown